advertisement
Question
Posted by: Gawula | 2011-01-21

Post Nasal Drip

Hi there..I have what i think is called a post-nasal drip...I feel as though something is stuck in my throat that I can''t swallow.A pharmacist said it is mucuc stuck in my throat and gave me Mucospect which relieved a bit.I also bought IIliadin which helps quite a lot but is very temporary and can only be used for 5 days. Please advise of something that I could use for a longer period which is just as efficient.

Not what you were looking for? Try searching again, or ask your own question
Our expert says:
Expert ImagePharmacist

Get some ACC200, and when using the iliadin give it 'bout a 3 day break in-between every 5 days of use.
A general antihistamine may also help in reducing the post-nasal since, this time of year, it often is allergy related.

The information provided does not constitute a diagnosis of your condition. You should consult a medical practitioner or other appropriate health care professional for a physical exmanication, diagnosis and formal advice. Health24 and the expert accept no responsibility or liability for any damage or personal harm you may suffer resulting from making use of this content.

1
Our users say:
Posted by: pharmacist | 2011-01-24

Get some ACC200, and when using the iliadin give it 'bout a 3 day break in-between every 5 days of use.
A general antihistamine may also help in reducing the post-nasal since, this time of year, it often is allergy related.

Reply to pharmacist

Have your say

Thanks for commenting! Your comment will appear on the site shortly.
Thanks for commenting! Your comment will appear on the site shortly.
advertisement